# SDR ASAA2023040642752

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 5,655 hours, 1,668 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920703
- Part serial: 2639
- Condition: Faulty
- Location: #1 Engine
- Part time: 5,647 hours, 1,666 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD MANIT LIGHT ILLUMINATED UPON LANDING. GROUNDED - YES. STATUS SHOWS BLEED FAMV L. REMOVED AND REPLACED #1 ENG FAMV PER B737-9 AMM 36-12-03-400-801.
